# SDR QMLA2013121813175

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N903CF
- Make and model: Snias AS350B3
- Aircraft serial: 3645
- Aircraft time: 6,033 hours, 17,744 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,754 hours, 13,503 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Duct
- Part number: 350A54112220
- Condition: Missing
- Location: Starter Gen
- Stage of operation: UK
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

STARTER GEN COOLING DUCT FOUND MISSING DURING AIRWORTHINESS CHECK.
